Acne Treatment Q&A

Ask a doctor

Side Effects + Acne Treatment

Narrow 15 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Can Acne Corticosteroid Injections Cause Pitted Skin?

I received a corticosteroid injection in an acne cyst and now my skin is pitting in several areas around the injection site. Is this a common... READ MORE

Is There a Chance That Yaz Will Cause Acne Breakouts?

My dermatologist suggested that I try Yaz, because he suspects my acne is hormonal. Is this really helpful, or is there a chance that it will cause an... READ MORE

Acne Cysts. Steroid Injections. Any Way to Stop these Cysts From Reoccurring?

I have been getting deep, large acne on my face that I would decribe as cysts. Sometimes they drain on their own and other times they just shrink over... READ MORE

I Used Tazorac Cream and Had my Face Waxed

I know I am not supposed to do this but I forgot about this side effect since I haven't used Tazorac in a while. The wax peeled a layer of skin... READ MORE

Does Doxycycline Hyclate 100 Mg Cause Hair Loss?

Ok so I'm taking this pill.. It's been about 10 days and I'm getting some hair loss.. Is this drug known for hair loss as a side effect??? Or am I... READ MORE

Accutane Question: Skin Gets Randomly Red and Very Warm Since I Started Accutane. Is This Bad?

I started accutane two months ago and every since I started My skin randomly gets red and hot to the touch. Is this permanent? Should I stop taking... READ MORE

Risks and Complications of Laser Acne Treatment?

Are the side effects of laser acne treatment permanent? Can they be prevented? READ MORE

Claravis and Long-term Side Effects?

I am a 35 year old female and have just been prescribed 40mg per day of Claravis for 5-6 months. I am very concerned with possible long-term adverse... READ MORE

What Can I Do when my Prescription Runs out and my Acne Gets Very Inflammed? (photo)

I have been taking minocycline for a year and a half (doesnt help that musch because i have acne vulgaris) but now my prescription was cancelled... READ MORE

Developed Acne After Chemical Peels and IPL. What Are My Treatment Options?

I have been doing chemical peels of 20% and one beta peel of 15 % and have done three IPL lasers in between them over a four month period. I have... READ MORE

Is My Acne Treatment What Is Causing Old Acne Scars To Look Deeper?

I have been on roaccutane for over a month and since starting I have noticed my pre existing scars and indents seem deeper and whiteheads are causing... READ MORE

I am on my 9th week of spironolactone and increased it to two 50mg doses a day. Is this too much?

I am 31 and female, my face is not covered in acne but I get cysts around my chin area and hair line. I also get a few random pimples on my cheeks and... READ MORE

3 months on Claravis for mild acne on my chin. Skin is clear. Should I stop?

I have been on Claravis for exactly 3 months now for mild acne on my chin. I weigh 130 pounds and am on 60mg a day. My acne was gone within the end of... READ MORE

Can Tretinoin Be Effective Without Side Effects Such As Peeling?

My derm gave me Tretinoin 0.1% cream for acne.In the AM I wash with a BP face wash(5%) & then apply Clindamycin lotion 1%. In the evening I wash... READ MORE

I developed lots of acne from taking the birth control Minastrin. I stopped taking it 3 weeks ago. How long until I'm clear?

I used to take Loestrin 24 FE and never had any side affects. It was discontinued and replaced by Minastrin, which caused a 13 lbs weight gain,... READ MORE

No matching results